# SDR TWAA9791001

- Difficulty date: August 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47693
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead 'T' Cap
- Condition: Cracked
- Location: Press Bulkhead
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - PRESSURE BULKHEAD 'T' CAP CRACKED 2.5 INCHES AT STATION 1167 L-14.  REPLACED 'T' CAP PER SRM 53-03.  (M)
